MathSciNet Relay Station
MathSciNet bibliographic data
MR1992872 (2004e:22019) 22E50 (11S37)
Ban, Dubravka; Jantzen, Chris The Langlands classification for non-connected $p$-adic groups. II. Multiplicity one. Proc. Amer. Math. Soc. 131 (2003), no. 10, 3297–3304 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement